Journal article icon

Journal article

THE JACOBIAN AND FORMAL GROUP OF A CURVE OF GENUS-2 OVER AN ARBITRARY GROUND FIELD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100068729

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
107
Issue:
03
Pages:
425-441
Publication date:
1990-05-05
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:28e95f52-8254-486c-a0c1-c26a98f7a37d
Source identifiers:
16235
Local pid:
pubs:16235

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP